MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TE3742A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2023, the patient underwent a branched thoracic endovascular aortic repair (tevar) procedure to treat an arch pseudoaneurysm in zone 2 left common carotid artery (lcca) utilizing a gore® tag® thoracic branch endoprosthesis (tbe).Reportedly, during deployment gore® tag® thoracic branch endoprosthesis (stent graft thoracic branch aortic extender) there was an issue that the physician was aware of prior to procedure that the proximal end of the planned tbe device (tac083415a) was not likely to extend beyond the pau as the pau started in zone 2 ((ie.Proximal seal zone did not meet ifu for tbe device).In anticipation of this, the physician planned to extend proximal to the left common carotid artery (lcca) with the te3742a (aortic extender) in order to seal beyond the pau.During deployment of te3742a, there was 4-5mm of proximal migration of the device resulting in partial coverage of the lcca.To ensure adequate perfusion (blood flow) of lcca, physician placed a 8 x 29mm gore® viabahn® vbx balloon expandable endoprosthesis in the lcca and post-dilated to 10mm pushing proximal edge of the te3742a graft back.Patient is doing well post-op with no sequelae.There were no significant anatomic challenges noted aside from the sub-ifu seal zone.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H3: other: imaging evaluation summary.The imaging evaluation performed by a clinical imaging specialist showed the following: the aortic component appears to be deployed with the portal aligned to the lsa.Image depicts the side branch and aortic extender.No contrast is visualized.The aortic extender appears to be deployed with the gold band implanted proximal to the middle of the lcca ostium.The images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.According to the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), possible adverse events and complications that may occur and/or require intervention include, but are not limited to branch vessel occlusion or obstruction.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18221256
Report Number2017233-2023-04434
Device Sequence Number5602307
Product Code MIH
UDI-Device Identifier00733132654321
UDI-Public00733132654321
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2024
Device Catalogue NumberTE3742A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale